Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 125, NWS Lake Charles, LA

August 28, 2017Cameron Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 28, 2017, 1:40 AM CDT for Cameron Parish, Louisiana. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2017, 1:40 AM CDT (06:40 UTC)
Expired
Aug 28, 2017, 2:45 AM CDT
In force
65 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cameron Parish, LA

The radar

The Lake Charles radar (KLCH), 57 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 12:40 PM CDTTornado WatchSPC13 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

247 
WUUS54 KLCH 280640
SVRLCH
LAC023-280745-
/O.NEW.KLCH.SV.W.0125.170828T0640Z-170828T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
140 AM CDT MON AUG 28 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  East central Cameron Parish in southwestern Louisiana...

* Until 245 AM CDT

* At 139 AM CDT, a severe thunderstorm was located 7 miles east of
  Rockefeller Wildlife Range, moving northwest at 20 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  east central Cameron Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM CDT for southwestern
Louisiana.

LAT...LON 2990 9291 3002 9270 2982 9261 2966 9261
      2963 9268
TIME...MOT...LOC 0639Z 150DEG 18KT 2971 9264 

HAIL...<.75IN
WIND...60MPH
 
$$

06
2 follow-up statements
440 
WWUS54 KLCH 280705
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
205 AM CDT MON AUG 28 2017

LAC023-280745-
/O.CON.KLCH.SV.W.0125.000000T0000Z-170828T0745Z/
Cameron LA-
205 AM CDT MON AUG 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR EAST CENTRAL CAMERON PARISH...

At 204 AM CDT, a severe thunderstorm was located 10 miles north of
Rockefeller Wildlife Range, moving northwest at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of east
central Cameron Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana.

LAT...LON 3000 9273 2983 9265 2977 9268 2975 9275
      2990 9291
TIME...MOT...LOC 0704Z 150DEG 18KT 2982 9271 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

06
779 
WWUS54 KLCH 280737
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
237 AM CDT MON AUG 28 2017

LAC023-280747-
/O.EXP.KLCH.SV.W.0125.000000T0000Z-170828T0745Z/
Cameron LA-
237 AM CDT MON AUG 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CAMERON PARISH
WILL EXPIRE AT 245 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.

A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana.

LAT...LON 3000 9273 2983 9265 2977 9268 2975 9275
      2990 9291
TIME...MOT...LOC 0737Z 150DEG 18KT 2996 9280 

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 11:45 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 27, 11:45 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1145 PM CDT Sun Aug 27 2017

.DISCUSSION...
06Z TAFS

&&

.AVIATION...
The rain bands associated with Tropical Storm Harvey continue to
move across the area. Increasing coverage over the past couple of
hours seems to herald the beginning of another period of
persistent moderate to heavy rainfall across much of the region.
Expect this activity to continue through the entire TAF period.
Intermittent reduced visibility can be expected as heavier cells
move through terminals. Winds at LCH and BPT are expected to
remain breezy with gusts from 30 to 35 knots through the night
especially within stronger rain bands.

Jones

&&

.PREV DISCUSSION... /issued 1041 PM CDT Sun Aug 27 2017/

..POTENTIAL SIGNIFICANT FLOOD EVENT FOR SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA OVERNIGHT INTO MONDAY MORNING...

UPDATE...
Apologies for having the discussion out a little later than
normal, have been a little busy. No significant changes to the
overall forecast philosophy. Did some modifications to the wind
grids based on the latest track and wind field from NHC on Harvey.

Rua

DISCUSSION...
In the short term the main forecast issue will be trying to figure
out where the next organized feeder bands rotating around the
circulation of Harvey will develop overnight. These bands will
bring torrential down pours that could lead to significant life
threatening flooding. The best chance for these bands to develop
will be across the forecast area in Southeast Texas into Southwest
Louisiana or basically along the I-10 corridor between Winnie to
Jennings. Will likely issue a Flash Flood Warning shortly for
portions of Southwest Louisiana as banding becomes more organized
and extend the current Flash Flood Warning in Southeast Texas.

Other issue tonight will be the quick spin-ups with cells moving
onshore that could lead to short lived tornadoes.

Rua

PREV DISCUSSION... /issued 634 PM CDT Sun Aug 27 2017/

DISCUSSION...
28/00Z TAF Issuance.

AVIATION...
Periods of rain with ocnl TS will continue through the period.
Conditions will be generally prevailing at BPT/LCH tonight through
Monday, while terminals further east are expected to have a
reprieve overnight before convection again expands Monday
morning. Wind gusts to 30 KT and IFR vsbys/cigs can be expected
within heavier rainbands.

24

PREV DISCUSSION... /issued 411 PM CDT Sun Aug 27 2017/

DISCUSSION...
Radar/satellite imagery show Harvey continuing to meander over
srn Texas in the vicinity of KVCT this afternoon. Outer bands have
been pounding primarily the wrn 1/2 of the forecast area today,
although these areas have been in a bit of a lull the past couple
of hours. A few storms continue to show occasional rotation, and
the Tornado Watch remains in effect until 07z/02L.

The latest NHC track for Harvey shows a general sewd drift back
into the wrn Gulf into tomorrow before turning more newd and
making yet another landfall in the vicinity of Galveston Bay early
Wednesday. A nnewd track is expected thereafter, carrying the low
through ern TX to the Arklatex by the end of the week. All this
will lead to a continuation of widespread showers/scattered
thunder into next weekend. Unfortunately, this also requires
another expansion/extension of the Flash Flood Watch...now
covering our entire forecast area until 01/00z (7pm Thursday).

Thanks to neighboring WFOs and SPC/WPC for coordination today.

MARINE...
SCA/SCEC has been extended into Tuesday.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  82  71  79  70 /  80  70  80  50
LCH  79  74  78  74 / 100 100  90  80
LFT  82  75  82  75 /  90  70  90  80
BPT  78  74  77  74 / 100 100  90  90

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ027>033-
     041>045-052>055-073-074.

TX...Flash Flood Watch through Thursday evening for TXZ180-201-215-
     216-259>262.

GM...Small Craft Advisory until 10 AM CDT Tuesday for GMZ450-470-472-
     475.

     Small Craft Exercise Caution through Tuesday morning for GMZ430-
     452-455.

&&

AVIATION...66
Hazardous weather outlook, Aug 27, 5:48 AM CDT, 19 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
548 AM CDT Sun Aug 27 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
548 AM CDT Sun Aug 27 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

Weakening Tropical Storm Harvey currently located just inland of
the mid-Texas coast will maintain a high threat of flooding rains
across the area as well as an isolated tornado threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Harvey or its remnants will maintain a high threat of flooding
rains through at least mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required.

GMZ430-432-435-450-452-455-470-472-475-281100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
548 AM CDT Sun Aug 27 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

Weakening Tropical Storm Harvey currently located just inland of
the mid-Texas coast will maintain moderate winds and elevated
seas. Considerable shower and thunderstorm activity can also be
expected along with the threat of a few waterspouts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Harvey or its remnants will maintain moderate winds and elevated
seas through at least mid-week along with occasional showers and
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Aug 27, 7:46 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
746 PM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      2 NNW LUMBERTON         30.29N 94.21W
08/27/2017                   HARDIN             TX   PUBLIC

            PUBLIC VIDEO ON SOCIAL MEDIA SHOWED SEVERAL FEET OF WATER
            OVER TAFT AVE DUE TO CREEK OVERFLOWING BANK.

&&

RACKLEY
Local storm report, Aug 27, 8:16 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
816 PM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      4 ESE BEAUMONT          30.06N 94.09W
08/27/2017                   JEFFERSON          TX   BROADCAST MEDIA

            BROADCAST MEDIA PHOTO SHOWED 6-7 FEET OF WATER OVER
            IRVINE AVE. UNDERPASS IN BEAUMONT.

&&

RACKLEY
Special weather statement, Aug 28, 12:49 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1249 AM CDT MON AUG 28 2017

TXZ216-280630-
Orange TX-
1249 AM CDT MON AUG 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ORANGE COUNTY UNTIL 130
AM CDT...

At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm near
Port Neches, moving north at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Beaumont, Port Arthur, Vidor, Bridge City, Mauriceville and
Orangefield.

A tornado watch remains in effect until 200 AM CDT for southeastern
Texas.

LAT...LON 3023 9387 3002 9381 2999 9385 2999 9386
      2998 9386 2998 9390 3000 9392 2999 9394
      3000 9396 3001 9396 3001 9398 3002 9398
      3002 9399 3015 9407
TIME...MOT...LOC 0549Z 158DEG 17KT 2999 9389

06
Special weather statement, Aug 28, 12:55 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1255 AM CDT MON AUG 28 2017

LAZ042-043-052-074-280645-
Acadia LA-Jefferson Davis LA-Vermilion LA-East Cameron LA-
1255 AM CDT MON AUG 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...SOUTHEASTERN
JEFFERSON DAVIS...SOUTHWESTERN ACADIA AND VERMILION PARISHES UNTIL
145 AM CDT...

At 1255 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cameron to near Pecan Island. Movement was
northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Abbeville, Jennings, Kaplan, Lake Arthur, Gueydan, Mermentau,
Rockefeller Wildlife Range, Forked Island, Pecan Island, Klondike,
Morse, Riceville, Meaux, Esther, Wright, Lyons Point and Florence
Landing.

A tornado watch remains in effect until 200 AM CDT for southwestern
Louisiana.

LAT...LON 2959 9265 2971 9295 3021 9265 3002 9203
      2984 9213 2979 9216 2978 9216 2976 9218
      2974 9218 2975 9220 2975 9221 2972 9220
      2954 9235
TIME...MOT...LOC 0555Z 211DEG 42KT 2984 9325 2962 9241

06
Local storm report, Aug 28, 1:11 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
111 AM CDT MON AUG 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     FLASH FLOOD      4 ENE SARATOGA          30.30N 94.46W
08/27/2017                   HARDIN             TX   DEPT OF HIGHWAYS

            TXDOT REPORTS FM 770 CLOSED FROM FM 1003 TO SARATOGA DUE
            TO FLOODING.

&&

TWH

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:02 PM CDTSpecial Marine WarningLCH43 min
Aug 27, 7:07 PM CDTSpecial Marine WarningLCH53 min
Aug 27, 7:28 PM CDTSpecial Marine WarningLCH62 min
Aug 27, 7:41 PM CDTSpecial Marine WarningLCH49 min
Aug 27, 8:00 PM CDTSpecial Marine WarningLCH60 min
Aug 27, 8:18 PM CDTSpecial Marine WarningLCH57 min
Aug 27, 8:31 PM CDTRiver Flood WarningLCHBeauregard7 days
Aug 27, 8:31 PM CDTRiver Flood WarningLCHRapides12 days
Aug 27, 8:31 PM CDTRiver Flood WarningLCHAllen, Jefferson Davis11 days
Aug 27, 8:31 PM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis8 days
Aug 27, 8:31 PM CDTRiver Flood WarningLCHVernon9 days
Aug 27, 8:50 PM CDTSpecial Marine WarningLCH55 min
Aug 27, 9:00 PM CDTSpecial Marine WarningLCH60 min
Aug 27, 9:21 PM CDTSpecial Marine WarningLCH54 min
Aug 27, 9:43 PM CDTSpecial Marine WarningLCH62 min
Aug 27, 10:06 PM CDTSpecial Marine WarningLCH54 min
Aug 27, 10:31 PM CDTRiver Flood WarningLCHLafayette, Vermilion11 days
Aug 27, 10:44 PM CDTSpecial Marine WarningLCH61 min
Aug 27, 11:03 PM CDTSpecial Marine WarningLCH57 min
Aug 27, 11:43 PM CDTSpecial Marine WarningLCH32 min
Aug 27, 11:48 PM CDTTornado WarningLCHCameron27 min
Aug 27, 11:50 PM CDTSpecial Marine WarningLCH55 min
Aug 27, 11:58 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Cameron, Jefferson Davis8 hr
Aug 28, 12:19 AM CDTTornado WarningLCHCameron26 min
Aug 28, 12:22 AM CDTSpecial Marine WarningLCH23 min
Aug 28, 12:44 AM CDTSpecial Marine WarningLCH2 hr
Aug 28, 12:45 AM CDTSpecial Marine WarningLCH60 min
Aug 28, 12:52 AM CDTSpecial Marine WarningLCH53 min
Aug 28, 12:55 AM CDTSpecial Weather StatementLCHVermilion50 min
Aug 28, 1:46 AM CDTSpecial Marine WarningLCH89 min
Aug 28, 1:53 AM CDTSpecial Marine WarningLCH67 min
Aug 28, 2:36 AM CDTSpecial Weather StatementLCHJefferson Davis39 min
Aug 28, 2:55 AM CDTSpecial Marine WarningLCH50 min
Aug 28, 3:19 AM CDTSpecial Weather StatementLCHCalcasieu41 min
Aug 28, 4:00 AM CDTSpecial Marine WarningLCH60 min
Aug 28, 4:23 AM CDTSpecial Marine WarningLCH67 min
Aug 28, 5:00 AM CDTCoastal Flood AdvisoryLCHCameron9 hr
Aug 28, 5:05 AM CDTSpecial Marine WarningLCH115 min
Aug 28, 5:10 AM CDTSevere Thunderstorm WarningLCHCameron35 min
Aug 28, 6:19 AM CDTSpecial Marine WarningLCH116 min
Aug 28, 6:53 AM CDTTornado WarningLCHAcadia37 min
Aug 28, 7:34 AM CDTFlash Flood WarningLCHAcadia5 hr
Aug 28, 7:43 AM CDTTornado WarningLCHAllen, Jefferson Davis47 min
Aug 28, 7:52 AM CDTTornado WarningLCHCameron, Vermilion38 min
Aug 28, 7:54 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Cameron, Jefferson Davis11 hr
Aug 28, 8:14 AM CDTFlash Flood WarningLCHAllen, Beauregard, Jefferson Davis, Vernon11 hr
Aug 28, 8:27 AM CDTTornado WarningLCHCameron, Vermilion33 min
Aug 28, 8:28 AM CDTTornado WarningLCHCameron, Vermilion32 min
Aug 28, 8:31 AM CDTTornado WarningLCHAllen29 min
Aug 28, 8:40 AM CDTTornado WarningLCHIberia, St. Mary35 min
Aug 28, 9:00 AM CDTTornado WarningLCHCalcasieu17 min
Aug 28, 9:06 AM CDTSpecial Marine WarningLCH54 min
Aug 28, 9:18 AM CDTRiver Flood WarningLCHBeauregard, Vernon10 days
Aug 28, 9:28 AM CDTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon6 hr
Aug 28, 9:37 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more13 hr
Aug 28, 10:20 AM CDTTropical Storm WatchLCHCameron6 hr
Aug 28, 10:20 AM CDTTropical Storm WarningLCHCameron, Saint Martin58 hr
Aug 28, 10:31 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry5 days
Aug 28, 10:31 AM CDTRiver Flood WarningLCHAllen7 days
Aug 28, 10:36 AM CDTSpecial Marine WarningLCH54 min
Aug 28, 11:28 AM CDTSpecial Marine WarningLCH62 min
Aug 28, 11:45 AM CDTTornado WarningLCHSaint Martin30 min
Aug 28, 12:05 PM CDTTornado WarningLCHIberia, Saint Martin, St. Mary25 min
Aug 28, 12:24 PM CDTTornado WarningLCHSaint Martin36 min
Aug 28, 12:27 PM CDTSpecial Marine WarningLCH63 min
Aug 28, 12:58 PM CDTTornado WarningLCHSaint Martin, St. Mary32 min
Aug 28, 1:02 PM CDTSpecial Marine WarningLCH13 min
Aug 28, 1:02 PM CDTTornado WarningLCHCameron28 min
Aug 28, 1:14 PM CDTSpecial Marine WarningLCH16 min
Aug 28, 1:21 PM CDTSpecial Marine WarningLCH24 min
Aug 28, 2:26 PM CDTRiver Flood WarningLCHAllen8 days
Aug 28, 2:26 PM CDTRiver Flood WarningLCHAllen11 days
Aug 28, 2:26 PM CDTRiver Flood WarningLCHCalcasieu13 days
Aug 28, 3:31 PM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin3 days
Aug 28, 4:10 PM CDTSpecial Weather StatementLCHJefferson Davis65 min
Aug 28, 4:15 PM CDTStorm Surge WatchLCHCameron51 hr
Aug 28, 4:20 PM CDTTornado WarningLCHCalcasieu, Cameron, Jefferson Davis25 min
Aug 28, 4:25 PM CDTSpecial Marine WarningLCH20 min
Aug 28, 4:45 PM CDTTornado WarningLCHCameron30 min
Aug 28, 5:02 PM CDTSpecial Marine WarningLCH43 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.